# SDR UALA2011111406179

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 60,629 hours, 21,228 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS PREVIOUS DEEP BLEND OUT FROM LIGHTNING STRIKE WITH COUNTER SUNK RIVET IN CENTER OF BLEND, STA 240, 3' OTBD OF LT SIDE ACCESSORY DOOR CUTOUT (E&E DOOR).  MAJOR REPAIR ACCOMPLISHED.  REPAIR DOUBLER INSTALLED PER SCAL ECRA 5330-04161, EVA 81452, AND NR 9951763.
